# SDR 96ZZZM1204

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47136
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Part number: H146
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

STL - DURING CLIMB, LEFT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON.  FLIGHT RETURNED TO STL.  REMOVED AND REPLACED DOWNLOCK SWITCH, MFG P/N H14-6.  OPERATIONAL CHECK NORMAL.
